This sounds like good news overall.
It's typical for them to be a bit "off" while adjusting to the medications.
Some get lethargic and some get a bit of a tummy ache but they usually pop
back after a couple days.
She's a pretty girl - very striking markings.
----- Original Message -----
From: "random_is_the_new_black" <nina.owen@...>
Sent: Thursday, February 01, 2007 3:26 PM
Subject: [FH] Sascha's check up
> Hey all, hope everyone is well.
> Sascha had her check up with the cardiologist on Tuesday night and
> he seemed quite pleased with her. Her bloods had all come back
> clear so she's in reasonable health despite her condition. We've
> got to go back again in 6 weeks for another check up and the
> cardiologist will decide whether to wean Sascha off the frusemide
> and see how she gets on without it. Also she's going to be
> rescanned in 6 months to see how the HCM is stabilising. Other than
> that he suggested trying to give her a junior asprin every three
> days to prevent any clots but if she doesn't tolerate it not to
> Sash seems quite happy but hasn't been eating as much as she had
> done a few days ago. I'm just hoping that it's the drugs that are
> kicking in and she will adjust and get her appetite back. The vet
> mentioned that he he'd like her to put a little weight on but that
> he's not overly concerned as long as she doesn't lose any.
> Finally, I put a few pics up a few days ago; they aren't very good
> ones though as these were the only ones on my other half's laptop.
> Mine has broken down (along with the TV which has blown up!) and
> all my best ones are on there :o(
> Nina + Sascha